# SDR KCSA202504041059

- Difficulty date: April 4, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26416
- Aircraft time: 100,292 hours, 17,831 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2EA. CRACKS FOUND EXTENDING BEYOND 2EA. EXISTING STOP DRILL HOLES IN R/H SIDE UPPER LOBE DOUBLER NEAR VERTICAL STAB. ATTACHMENT AT APPROX. STA. 2515 AND 2521 DURING EXTERNAL SURFACE HFEC INSPECTION.
